# SDR SWAA2015061640724

- Difficulty date: June 4, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 35,746 hours, 23,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 3936190
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT FWD & AFT SUB FLOOR GIRT BAR FITTINGS CORRODED.  R & R FITTING IAW DWG.
